Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On Lie's theorem in operator algebras

Author: F.-H. Vasilescu
Journal: Trans. Amer. Math. Soc. 172 (1972), 365-372
MSC: Primary 17B65; Secondary 46C99
MathSciNet review: 0311733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This work contains some algebraic results concerning infinite dimensional Lie algebras, as well as further statements within a topological background. Natural generalizations of the notion of radical, solvable and semisimple Lie algebra are introduced. The last part deals with variants of a Lie's theorem in operator algebras.

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. XXVI. Groupes et algèbres de Lie. Chap. 1: Algèbres de Lie, Actualités Sci. Indust., no. 1285, Hermann, Paris, 1960. MR 24 #A2641.
  • [2] I. Colojoară and C. Foiaş, Theory of generalized spectral operators, Gordon and Breach, New York, 1968. MR 0394282 (52:15085)
  • [3] N. Jacobson, Lie algebras, Interscience Tracts in Pure and Appl. Math., no. 10, Interscience, New York, 1962. MR 26 #166. MR 0143793 (26:1345)
  • [4] J. R. Schue, Hilbert space methods in the theory of Lie algebras, Trans. Amer. Math. Soc. 95 (1960), 69-80. MR 22 #8352. MR 0117575 (22:8352)
  • [5] Séminaire "Sophus Lie'' de l'Ecole Normale Supérieure 1954/55. Théorie des algèbres de Lie. Topologie des groupes de Lie, Secrétariat mathématique, Paris, 1955. MR 17, 384.
  • [6] I. Stewart, Lie algebras, Lecture Notes in Math., vol. 127, Springer-Verlag, Berlin and New York, 1970. MR 41 #8483. MR 0263884 (41:8483)
  • [7] M. Sabac, Une généralisation du théorème de Lie, Bull Sci. Math. 95 (1971), 53-57. MR 0280555 (43:6275)
  • [8] F.-H. Vasilescu, Radical d'une algèbre de Lie, C. R. Acad. Sci. Paris 274 (1972), 536-538. MR 0289593 (44:6781)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B65, 46C99

Retrieve articles in all journals with MSC: 17B65, 46C99

Additional Information

Keywords: Radical, solvable Lie algebras, operator algebras
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society